# SDR UIEA2018120402781

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,541 hours, 14,511 cycles
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPU INTERMITTENTLY WOULD NOT CONNECT. REMOVED AND REPLACED AUX POWER BREAKER C905 AS PRECAUTIONARY PER 24-20-03.
